Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 381, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 3, 2006, 8:27 PM CDT for Webster County, Kentucky. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2006, 8:27 PM CDT (01:27 UTC)
- Expired
- Jun 3, 2006, 9:17 PM CDT
- In force
- 50 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Webster County, KY
The radar
The Evansville,IN radar (KVWX), 83 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:00 PM CDT, 7 hours 27 minutes earlier.
Area forecast discussion, Jun 3, 1:00 PM CDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 100 PM CDT SAT JUN 3 2006 .DISCUSSION... THE PRIMARY CONCERN IS THE SLIGHT RISK THAT HAS BEEN FORCED SOUTHWARD INTO THE PAH CWA. CURRENT RADAR LOOP INDICATES A COUPLE OF ECHOES BUT APPEAR VERY SUSPECT...FALSE RETURNS. LATEST MCD MENTIONS POSSIBLE OR SLGT RISK OVER LARGE PORTION OF THE AREA. THERE IS SOME MOISTURE IN THE LOW LEVELS BUT DRY AIR ALOFT WILL LIKELY MIX DOWN. IN FACT THE FORECAST SOUNDINGS INDICATE DEEP MIXING THROUGH NEARLY 10K FEET. WITH THE AFOREMENTIONED IN MIND BELIEVE THE RH FORECAST IS FAR TO MOIST WITH OBS ALREADY INDICATING BELOW FORECAST MIN RH. THIS ALSO SUPPORTS LACK OF PRECIP. THUS...ANY PRECIP THAT DOES OCCUR WOULD LIKELY BE REMNANTS OF ORIGIN FARTHER NORTH. NON THE LESS WITH THE 12Z MODEL RUNS IN AGREEMENT THAT QPF WILL ARRIVE THIS EVENING IN THE FORM OF A DECAYING MCS. OTHERWISE...VERY FEW CHANGES TO EXISTING GRIDS WITH THE EXCEPTION OF THE MUCH DRIER AIR AND SLGT CHC CWA WIDE THIS EVENING. AS FOR TEMPS MOS IN RSNBL AGREEMENT AS NO REASON TO DEVIATE FAR FROM CURRENT GRIDS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && KH
Hazardous weather outlook, Jun 3, 5:14 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 514 PM CDT SAT JUN 3 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-042215- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 514 PM CDT SAT JUN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING IN AREAS ALONG AND NORTHEAST OF A LINE EXTENDING FROM CARBONDALE ILLINOIS TO METROPOLIS ILLINOIS TO MADISONVILLE KENTUCKY. THIS ENCOMPASSES MOST OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. THE MAIN HAZARD IS EXPECTED TO BE LARGE HAIL AND GUSTY WINDS. THE ACTIVITY SHOULD WEAKEN SOME AFTER DARK AS INSTABILITY DIMINISHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY...TUESDAY...AND WEDNESDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND NORTHWEST KENTUCKY.
In the hours before
Local storm report, Jun 3, 6:32 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
632 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD 5 E FAIRFIELD 38.38N 88.28W
06/03/2006 WAYNE IL LAW ENFORCEMENT
FUNNEL HAS ROTATION. REPORTED BY OFF DUTY FIRE RESCUE
MEMBER.
&&
SMITTYLocal storm report, Jun 3, 6:45 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
645 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL MADISONVILLE 37.34N 87.51W
06/03/2006 M0.75 INCH HOPKINS KY EMERGENCY MNGR
&&
SMITTYLocal storm report, Jun 3, 7:26 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL FAIRFIELD 38.38N 88.37W
06/03/2006 M1.00 INCH WAYNE IL EMERGENCY MNGR
&&
SMITTYLocal storm report, Jun 3, 7:33 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
733 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL MILL SHOALS 38.25N 88.35W
06/03/2006 M0.75 INCH WHITE IL TRAINED SPOTTER
&&
SMITTYLocal storm report, Jun 3, 7:34 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
734 PM CDT SAT JUN 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL CARMI 38.09N 88.17W
06/03/2006 M0.75 INCH WHITE IL EMERGENCY MNGR
&&
SMITTYSpecial weather statement, Jun 3, 8:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 819 PM CDT SAT JUN 3 2006 ILZ090-094-KYZ005-007-008-040315- LIVINGSTON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-POPE IL- 819 PM CDT SAT JUN 3 2006 ...LINE OF STRONG THUNDERSTORMS MOVING ACROSS FAR SOUTHERN ILLINOIS... AT 815 PM...A LINE OF STRONG THUNDERSTORMS WAS LOCATED IN FAR SOUTHERN ILLINOIS...ACROSS MASSAC AND SOUTHERN POPE COUNTIES. THIS LINE OF STORMS WILL CONTINUE TO MOVE OFF TO THE SOUTHEAST AT ABOUT 25 MPH AND CROSS THE RIVER INTO WESTERN KENTUCKY. COMMUNITIES IN THE PATH OF THESE STORMS INCLUDE METROPOLIS AND BROOKPORT ILLINOIS... AND PADUCAH...REIDLAND...CALVERT CITY...AND BENTON KENTUCKY. LOCATIONS IN THE PATH OF THIS LINE OF STORMS SHOULD BE ON THE LOOKOUT FOR TORRENTIAL DOWNPOURS...GUSTY WINDS...FREQUENT LIGHTNING AND SMALL HAIL. INDIVIDUALS PARTICIPATING IN OUTDOOR ACTIVITIES THIS EVENING SHOULD BE WATCHFUL AS THIS LINE OF STORMS APPROACHES...AND SEEK SHELTER APPROPRIATELY.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:55 PM CDT | Severe Thunderstorm Warning | PAH | Union | 51 min |
| Jun 3, 8:00 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 45 min |
| Jun 3, 8:51 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins | 54 min |
| Jun 3, 7:35 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin | 38 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.